Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Formality in an equivariant setting


Author: Steven Lillywhite
Journal: Trans. Amer. Math. Soc. 355 (2003), 2771-2793
MSC (2000): Primary 55P62; Secondary 55N91, 18G55, 57T30
Published electronically: February 25, 2003
MathSciNet review: 1975399
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define and discuss $G$-formality for certain spaces endowed with an action by a compact Lie group. This concept is essentially formality of the Borel construction of the space in a category of commutative differential graded algebras over $R=H^\bullet(BG)$. These results may be applied in computing the equivariant cohomology of their loop spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55P62, 55N91, 18G55, 57T30

Retrieve articles in all journals with MSC (2000): 55P62, 55N91, 18G55, 57T30


Additional Information

Steven Lillywhite
Affiliation: Department of Mathematics, University of Toronto, 100 St. George St., Toronto, Ontario, Canada M5S 3G3
Email: sml@math.toronto.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03265-3
PII: S 0002-9947(03)03265-3
Keywords: Rational homotopy theory, equivariant cohomology, bar complexes, loop spaces, homotopical algebra
Received by editor(s): January 1, 2002
Published electronically: February 25, 2003
Article copyright: © Copyright 2003 American Mathematical Society